# SDR BAQA092463

- Difficulty date: January 29, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N109UP
- Make and model: Agusta A109E
- Aircraft serial: 11061
- Aircraft time: 1,439 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 501121001
- Part serial: 1148
- Condition: Intermittent
- Location: Cockpit
- Part time: 222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO INTERMITTENT. REPLACED WITH SERVICEABLE UNIT.  02/04/2004
